# SDR CA080123007

- Difficulty date: January 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 71494R
- Condition: Cracked
- Location: Outboard
- Part time: 2,686 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) GAS FUMES WERE DETECTED AROUND AC.  WHEN RT OB FUEL TANK WAS REMOVED A CRACK WAS FOUND ON A REPAIRED RADIUS OF THE LATERAL RE-ENFORCEMENT INDENT OF THE TANK.  720 HOURS SINCE THE TANK WAS REPAIRED. (TC NR 20080123007)
